# SDR DALA2023092007740

- Difficulty date: September 14, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 18,228 hours, 7,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOC. FR 67 TO FR 68 R/H AT LEVEL STR 23 AT AFT GA. PERFORMED PERMANENT REPAIR LOC. ON LOWER SILL BTW FR 67 TO FR 68 R/H AT LEVEL STR 23 AT AFT GALLEY AREA AS PER A321 SRM53-41-14-300-001, FIGURE 001, SHEET 4, PRINCIPLE 7 AND A321 SRM 51-42-11; TOOK MEASURES OF CORROSION AREA ARE POINT(1) L= 0.525INCHES W= 0.420 INCHES AND POINT(2) L= 0.784 INCHES, W= 0.370 INCHES; TOOL USED DIGITAL CALIPER P/N: 500-197-30, S/N: A18135086,DUE DATE: 04-JUN-24. RII INSPECTION COMPLETE 0943462 (AE362QC) JOB COMPLETE. (LP# 2969594)
